# SDR A6WA200840634

- Difficulty date: December 4, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 16,824 hours, 15,328 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING INBD FLAP VANE L/E SKIN AT STA 57.00 GOUGED OVER LIMITS IAW REO 601R-57-52-004.  RT WING INBD FLAP VANE LEADING EDGE AT STA 57.00 REPLACED IAW SRM 51-42-13.
